# SDR CALA2025032403150

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 104,763 hours, 25,077 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT COFFEE MAKER DOES NOT WORK AND ELECTRICAL BURN SMELL WHEN TURNED ON FOUND COFFEMAKER HOTPLATES ON WITH POTS ON AND NO LIQUID. TURNED OFF HOTPLATES, RAN A COUPLE OF BREW CYCLES. OPS CHKS NORMAL, NO ELECTRICAL SMELL.
